# SDR CAL950292

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 47,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK EXTENDING BEYOND STOP HOLE IN RT WING UPPER SURFACE FIXED LEADING EDGE.  THE ADJACENT SKIN AT O/B TRACK FOR NR 5 SLAT  WAS WARPED.  THE DAMAGED AREA WAS ROUTED OUT IAW SRM 57-30-4.  REPAIR DOUBLER AND FILTER WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.  (W)
